# SDR CALA2022091902408

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767
- Aircraft serial: 29446
- Aircraft time: 86,184 hours, 12,268 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8252001003
- Part serial: 2679
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

UNABLE TO CONTROL FLT DECK AND FWD CABIN TEMP FOUND TRIM VLV POSTIONS FOR  FLT DCK, MID1, MID2 BLANK ON MAINTENANCE PG BLANK, FOUND FD TEMP SEL 21-61211 AND R CTC CH2 FAIL 21-61003 ON R/H CTC. R&R R/H CTC IAW MM 21-61-20 OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1051355  SN OFF 2697 IPC REFERENCE # 21-61-62-01B
